# SDR MZZA97137

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734567
- Condition: Delaminated
- Location: Nr 9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NRC:  861764 - RIGHT WING NR 9 SPOILER PANEL DELAMINATED ON INBOARD END.  REPAIRED NR 9 SPOILER DELAMINATION PER SRM 51-60-06.  (X)
